# SDR CALA2022102702963

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 66,539 hours, 23,031 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rh Horiz
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01843 REV H OP 001: DURING C-SCAN INSP OF RH HORIZ P/N: 186A1000-33 S/N: 000908, CRACK INDICATION NOTED BEYOND ACCEPTA- BLE LIMITS AT RIB 101.90 FWD AND RIB 101.90AFT LOWER SKIN . REF TO PEMCO NR 12733.0604 INSPECTION THRESHOLD AT 56,000 FC IAW B737 SRM 55-10-01-2R-11 BY V927860 TABLE 204, FIG 206, SHT 1. WORK PEFORMED BY V940638, ENTERED TABLE 204, FIG 206, SHT 1. WORK PERFORMED BY V907635, ENTERED BY V927860. REPAIRED DAMAGE AREA AT L/H HORIZ. STAB LWR INSPAR SKIN RIB 129.50 PER B737-800 SRM 55-10-01-2R-11 REPAIR 11 CAT B REQUIRES PLEASE SEE THE CORRECTED VERBIAGE ACTION: REPAIRED DAMAGE AREA ON LOWER INSPAR SKIN R/H HORIZONTAL STABILIZER PER B737-800 SRM 55-10-01-2R-11 REPAIR 11 CAT B REQUIRES REINPECTION REQUIREMENTS INSPECTION THRESHOLD AT 56,000 RC IAW B737 SRM 55-10-01-2R-11 PLEASE SEE THE CORRECTED VERBIAGE ACTION: REPAIRED DAMAGE AREA ON LOWER INSPAR SKIN R/H HORIZONTAL STABILIZER PER B737-800 SRM 55-10-01-2R-11 REPAIR 11 CAT B REQUIRES REINPECTION REQUIREMENTS INSPECTION THRESHOLD AT 56,000 RC IAW B737 SRM 55-10-01-2R-11
